Alert archive / Missouri / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 138, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 13, 2023, 2:45 PM CDT for Jefferson County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 45 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2023, 2:45 PM CDT (19:45 UTC)
- Expired
- May 13, 2023, 3:30 PM CDT
- In force
- 45 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties City of Saint Louis, MO, Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 37 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 2:50 PM CDT | HAIL 1 | 2 S Manchester, MO | |
| May 13, 2:51 PM CDT | HAIL 0.7 | Valley Park, MO | |
| May 13, 2:51 PM CDT | HAIL 1 | 2 Ssw Manchester, MO | |
| May 13, 2:53 PM CDT | HAIL 1 | 2 S Manchester, MO | |
| May 13, 2:54 PM CDT | HAIL 0.7 | 1 Nw Valley Park, MO | |
| May 13, 2:54 PM CDT | HAIL 1.5 | 1 Nw Peerless Park, MO | |
| May 13, 3:02 PM CDT | HAIL 1.25 | Peerless Park, MO | PHOTOS SUBMITTED VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR. |
| May 13, 3:02 PM CDT | HAIL 1.75 | 1 Wsw Valley Park, MO | |
| May 13, 3:04 PM CDT | HAIL 1 | 1 Se Peerless Park, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 13, 3:05 PM CDT | HAIL 1 | 1 Se Peerless Park, MO | DELAYED REPORT. PHOTOS SUBMITTED VIA SOCIAL MEDIA. BETWEEN VALLEY PARK AND FENTON. |
| May 13, 3:12 PM CDT | HAIL 1.5 | 1 Se Peerless Park, MO | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
| May 13, 3:15 PM CDT | HAIL 0.75 | Fenton, MO | VIDEO SUBMITTED VIA SOCIAL MEDIA. |
| May 13, 3:18 PM CDT | HAIL 0.75 | 1 E Kirkwood, MO | HAIL FELL FOR APPROXIMATELY 8 MINUTES. |
| May 13, 3:18 PM CDT | HAIL 1.5 | 1 Se Peerless Park, MO | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
| May 13, 3:19 PM CDT | HAIL 1 | 1 Sw Kirkwood, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 13, 3:29 PM CDT | HAIL 1.25 | 3 E Shrewsbury, MO | REPORT FROM MPING: HALF DOLLAR (1.25 IN.). |
| May 13, 3:30 PM CDT | HAIL 0.7 | Mehlville, MO | HAIL FELL FOR APPROXIMATELY 10 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 12:24 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 531 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
818
WUUS53 KLSX 131945
SVRLSX
MOC099-189-510-132030-
/O.NEW.KLSX.SV.W.0138.230513T1945Z-230513T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
245 PM CDT Sat May 13 2023
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
St. Louis City in east central Missouri...
North central Jefferson County in east central Missouri...
Southwestern St. Louis County in east central Missouri...
* Until 330 PM CDT.
* At 245 PM CDT, a severe thunderstorm was located over Twin Oaks,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
St. Louis, Chesterfield, Wildwood, University City, Ballwin,
Kirkwood, Webster Groves, Arnold, Manchester, Creve Coeur, Clayton,
Cahokia, Crestwood, Town and Country, Eureka, Ellisville, Richmond
Heights, Ladue, Sunset Hills, and Des Peres.
This includes the following highways...
Interstate 44 in Missouri between exits 264 and 277.
Interstate 55 in Missouri near exit 191.
This also includes Scott Joplin Historic Site, Route 66 State Park,
and Castlewood State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3859 9019 3857 9023 3852 9027 3845 9028
3842 9030 3842 9031 3847 9066 3865 9065
3868 9019 3865 9018 3862 9018
TIME...MOT...LOC 1945Z 268DEG 17KT 3856 9053
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Pfahler2 follow-up statements
956
WWUS53 KLSX 131958
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
258 PM CDT Sat May 13 2023
MOC099-189-510-132030-
/O.CON.KLSX.SV.W.0138.000000T0000Z-230513T2030Z/
St. Louis City MO-Jefferson MO-St. Louis MO-
258 PM CDT Sat May 13 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTH CENTRAL JEFFERSON AND SOUTHWESTERN ST. LOUIS COUNTIES AND
ST. LOUIS CITY...
At 257 PM CDT, a severe thunderstorm was located over Valley Park,
moving east at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated. At 255 PM CDT, ping pong ball size hail
was reported near Valley Park.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
St. Louis, Chesterfield, Wildwood, University City, Ballwin,
Kirkwood, Webster Groves, Arnold, Manchester, Creve Coeur, Clayton,
Cahokia, Crestwood, Town and Country, Eureka, Ellisville, Richmond
Heights, Ladue, Sunset Hills, and Des Peres.
This also includes Scott Joplin Historic Site, Route 66 State Park,
and Castlewood State Park.
This includes Interstate 44 in Missouri between exits 266 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3848 9061 3864 9058 3867 9019 3865 9018
3862 9018 3859 9019 3857 9023 3852 9027
3845 9028 3844 9029
TIME...MOT...LOC 1957Z 268DEG 17KT 3856 9046
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Pfahler655
WWUS53 KLSX 132018 RRA
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
318 PM CDT Sat May 13 2023
MOC099-189-510-132030-
/O.CON.KLSX.SV.W.0138.000000T0000Z-230513T2030Z/
St. Louis City MO-Jefferson MO-St. Louis MO-
318 PM CDT Sat May 13 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHEASTERN JEFFERSON AND SOUTH CENTRAL ST. LOUIS COUNTIES AND
SOUTHERN ST. LOUIS CITY...
At 318 PM CDT, a severe thunderstorm was located over Sunset Hills,
moving east at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
St. Louis, Kirkwood, Webster Groves, Arnold, Manchester, Cahokia,
Crestwood, Town and Country, Ladue, Sunset Hills, Des Peres,
Brentwood, Maplewood, Valley Park, Shrewsbury, Glendale, Fenton,
Frontenac, Warson Woods, and Lakeshire.
This includes Interstate 44 in Missouri between exits 274 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3847 9050 3861 9047 3862 9018 3859 9019
3857 9023 3852 9027 3845 9028 3844 9029
TIME...MOT...LOC 2018Z 276DEG 16KT 3853 9040
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PfahlerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:31 PM CDT, 14 minutes earlier.
Area forecast discussion, May 13, 2:31 PM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 231 PM CDT Sat May 13 2023 .SHORT TERM... (Through Late Sunday Night) Issued at 200 PM CDT Sat May 13 2023 Low pressure continues to spin through the northern Plains, centered around northeast Nebraska as of 2PM. Moist inflow to the east of the broader trough axis has led to maximized low level moisture across our area today. This combined with temperatures reaching the upper 80s has led to instability maximizing as well, with CAPE over 3000 already this afternoon. An area of convergent low level flow across northeast MO led to thunderstorms developing this morning into the early afternoon. This activity is the focus for our thunderstorm threat this afternoon, with activity likely to progress to the east while also expanding southward with time. The greatest threat is large hail, but damaging winds are also possible especially if storms can get a bit more organized. We'll likely see a break in the activity tonight, but there's a chance that some storms developing closer to the synoptic low up in Iowa may move southeast and affect the northeastern portion of the forecast area. Otherwise it should be mainly dry but balmy with lows only in the mid to upper 60s considering the humid air mass. A cold front currently draped across northern Illinois will push southward through our area on Sunday. The air mass ahead of the front remains warm, moist, and unstable, so it's likely that we'll see another round of thunderstorms developing along this front. Wind shear remains the limiting factor for storm organization, as the better mid level flow stays north of the front. Enough instability exists, in combination with moderate shear, to create the risk for a few supercells with large hail and damaging winds the primary threats. If storms are able to sustain themselves north of the boundary, they'll encounter better shear due to the combination of low level easterly flow and stronger mid level westerly flow. Thunderstorm threat looks greatest from midday through the evening, with the threat shifting southward with the progression of the front. Thunderstorms may linger later into the evening, but the front should be pushing southward with the threat shifting to the south and southwest as we go into the night. We'll see a cooler, drier air mass moving in behind the front so temperatures actually drop into the 50s for the first time in several days. Kimble .LONG TERM... (Monday through Next Saturday) Issued at 200 PM CDT Sat May 13 2023 The cold front should continue southward on Monday, but may still be across southern MO during the morning, before clearing the CWA. Upper-level flow is also expected to become generally northwesterly across the Midwest/Mid-Mississippi River Valley by Monday. A series of mid-level shortwave troughs will navigate this flow, each accompanied by the passage of subtle, southward-moving cold fronts. There is some variability among model guidance regarding the timing and the amplitude of these shortwave troughs and how much moisture lingers behind the Sunday/Monday cold front which will impact the ability to produce showers, but the majority of CMC Ens, EPS, and GEFS members suggest the CWA will be devoid of measurable rain. However, at least periods of increase cloud cover appear likely. Weak, persistent low-level northerly flow and CAA will feed cooler and drier air into the CWA Monday through Wednesday with temps near or slightly below average, perhaps even cooler than currently forecast if cloud cover is more prevalent. Global model guidance are in consensus that upper-level northwesterly flow will persist into next weekend with a more potent mid-level shortwave trough traversing the Northern Plains and Upper Mississippi River Valley Thursday into Friday, forcing a cold front southeastward through the Mid-Mississippi River Valley. Another opportunity for showers and thunderstorms will accompany this front. However, there are differences among model guidance regarding how far south the base of the shortwave trough reaches, impacting the vigor of synoptic-scale ascent, and quality of northerly Gulf of Mexico moisture return along with overall timing of the front. These factors will determine the timing and coverage of attendant showers and thunderstorms. Ahead of the front, low-level south-southwesterly flow and WAA could support a short-lived return to above average temps, although NBM interquartile temp ranges span 8 to 13 F Thursday and Friday in relation to frontal passage timing uncertainty. Behind the front, another period of cooler and drier air is anticipated. Pfahler && .AVIATION... (For the 18z TAFs through 18z Sunday Afternoon) Issued at 1225 PM CDT Sat May 13 2023 Primary impact for TAFs is the timing of thunderstorms this afternoon. Storms have begun to form and so confidence has increased in the timing of storms moving through the metro in the next couple of hours. This looks like the primary threat window for today, with conditions improving after the storms move through. A cold front moves in from the north on Sunday and may bring some MVFR ceilings with it when it arrives at Quincy. It could also serve as a focus for more thunderstorm development on Sunday as it pushes southward. Kimble && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 13, 2:35 PM CDT, 10 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 235 PM CDT Sat May 13 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141945- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 235 PM CDT Sat May 13 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms this afternoon may be severe with large hail and damaging winds the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance for thunderstorms Sunday through Sunday night. A few of these storms may be strong to severe Sunday afternoon and evening with large hail and damaging winds the main threats. Another chance of thunderstorms exists across the area Thursday into Thursday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Kimble
In the hours before
Local storm report, May 13, 2:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
230 PM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL 2 SSW SAINT CHARLES 38.77N 90.52W
05/13/2023 M2.00 INCH ST. CHARLES MO PUBLIC
PHOTO SUBMITTED VIA SOCIAL MEDIA. TIME
ESTIMATED BY RADAR.
&&
MAPLESLocal storm report, May 13, 2:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
234 PM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM HAIL OVERLAND 38.70N 90.37W
05/13/2023 M1.00 INCH ST. LOUIS MO TRAINED SPOTTER
SPOTTER ALSO ESTIMATED WIND TO BE NEAR 50
MPH.
&&
MAPLESLocal storm report, May 13, 2:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
235 PM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM HAIL 1 SSE BRIDGETON 38.75N 90.42W
05/13/2023 E1.50 INCH ST. LOUIS MO TRAINED SPOTTER
&&
BRCLocal storm report, May 13, 2:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
237 PM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL 2 S SAINT CHARLES 38.76N 90.51W
05/13/2023 M1.50 INCH ST. CHARLES MO PUBLIC
0210 PM HAIL 2 SE SAINT CHARLES 38.77N 90.50W
05/13/2023 E2.50 INCH ST. CHARLES MO PUBLIC
0211 PM HAIL 1 SE SAINT CHARLES 38.78N 90.50W
05/13/2023 U0.75 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0212 PM HAIL 2 S SAINT CHARLES 38.76N 90.50W
05/13/2023 U1.50 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0213 PM HAIL 2 SE SAINT CHARLES 38.77N 90.49W
05/13/2023 U0.75 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0214 PM HAIL 3 S SAINT CHARLES 38.76N 90.50W
05/13/2023 U2.00 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: HEN EGG (2.00 IN.).
0216 PM HAIL 2 S SAINT CHARLES 38.76N 90.51W
05/13/2023 M2.00 INCH ST. CHARLES MO PUBLIC
0216 PM HAIL 1 SW BRIDGETON 38.76N 90.43W
05/13/2023 U1.00 INCH ST. LOUIS MO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0218 PM HAIL 2 S BRIDGETON 38.74N 90.43W
05/13/2023 U1.00 INCH ST. LOUIS MO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0218 PM HAIL 1 NE MARYLAND HEIGHTS 38.73N 90.46W
05/13/2023 U1.25 INCH ST. LOUIS MO PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0218 PM HAIL 1 N SAINT ANN 38.74N 90.39W
05/13/2023 U0.75 INCH ST. LOUIS MO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0219 PM HAIL 2 S SAINT CHARLES 38.76N 90.51W
05/13/2023 U2.25 INCH ST. CHARLES MO PUBLIC
REPORT FROM MPING: HEN EGG+ (2.25 IN.).
0219 PM HAIL 1 E MARYLAND HEIGHTS 38.73N 90.46W
05/13/2023 U1.00 INCH ST. LOUIS MO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, May 13, 2:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
242 PM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL 1 NE SAINT JOHN 38.72N 90.34W
05/13/2023 U1.00 INCH ST. LOUIS MO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0238 PM HAIL 1 SW WOODSON TERRACE 38.72N 90.37W
05/13/2023 U1.00 INCH ST. LOUIS MO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0238 PM HAIL 1 SW SAINT JOHN 38.71N 90.35W
05/13/2023 U1.00 INCH ST. LOUIS MO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, May 13, 2:43 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
243 PM CDT SAT MAY 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL 1 ESE SAINT CHARLES 38.78N 90.50W
05/13/2023 M3.00 INCH ST. CHARLES MO PUBLIC
SEVERAL PHOTOS WITH MEASUREMENTS SUBMITTED
VIA SOCIAL MEDIA.
&&
MAPLESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 11:18 AM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 42 min |
| May 13, 11:26 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike | 49 min |
| May 13, 12:02 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Warren | 43 min |
| May 13, 12:17 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 43 min |
| May 13, 12:54 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 51 min |
| May 13, 1:56 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 49 min |
| May 13, 2:26 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 49 min |
| May 13, 3:30 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 19 min |
| May 13, 3:57 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Washington | 29 min |
| May 13, 5:16 PM CDT | Areal Flood Advisory | LSX | Jefferson | 104 min |
| May 13, 6:20 PM CDT | Areal Flood Advisory | LSX | Iron, Reynolds | 100 min |
| May 13, 6:46 PM CDT | Areal Flood Advisory | LSX | Reynolds | 92 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.